Intelligent Control of Discrete Linear Systems Based on a Supervised Adaptive Multiestimation Scheme

A. Ibeas, M. De la Sen, S. Alonso-Quesada

Research output: Contribution to journalArticleResearch

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)359-411
JournalJournal of Intelligent and Robotic Systems
Volume40
Issue number4
Publication statusPublished - 1 Jan 2004

Cite this

Ibeas, A., Sen, M. D. L., & Alonso-Quesada, S. (2004). Intelligent Control of Discrete Linear Systems Based on a Supervised Adaptive Multiestimation Scheme. Journal of Intelligent and Robotic Systems, 40(4), 359-411.